Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sdog.

muscle spazms from accutane??

Recommended Posts

hi. i woke up last night with a huge muscle spazm in both my right and left leg. they were so painful to the point of tears almost. i had a really intense day of physical excersise, im not really worried about it but i also thought it was kinda wierd. any clues???

Link to comment
Share on other sites

You may be dehydrated. Make sure to hydrate with an electrolyte drink -- as dehydration includes deficiency in minerals such as sodium, potassium, magnesium and calcium. Sports drinks can be good -- but best used for rehydration when watered down (to keep the sugar content dilute).

I got the worst calf-cramps at night when I was taking Accutane and training a lot. Oy vey! I started sipping watered-down E-Load at night -- and it totally helped. Bendy-straws are the best for bed-side beverages, too :angel:

Link to comment
Share on other sites

thanks so much for the advice. do you think its anything to call the doctor about?...im trying to convince my mom to stop worrying. haha.

Link to comment
Share on other sites

Oh, moms sometimes worry too much, don't they? You don't need to call the doctor unless you are really sure there may be something wrong. You'll just need to drink more water / sports drinks when you're exercising a lot -- and do let someone know if the spasms continue. You should be okay if you start rehydrating pronto. Those calf cramps of agony suck -- I almost cried too!

Massaging your own muscles can help, too -- or, get someone else to do it for you should you be fortunate to have a personal masseuse :-) Take it easy -- you'll be fine. Let us know how you are tonight and the next night with the hydration vs spasm issues.

What kind of athlete are you? Take care :angel:

Link to comment
Share on other sites

i do agree that mtohers worry too much some time.

im a dancer. most people would assume that i just flail around all day but its actually quite difficult and strenuous on the body. i have been drinking alot of water while on accutane but havent gone the sports drink route.

thank you for all your help. i will let you know what happens....again, THANKS!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×